# SDR SWAA2016050451556

- Difficulty date: April 15, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BRACKET ASSEMBLY CRACKED AT BS 867, BETWEEN STRINGER 26L - 27L.  R & R BRACKET ASSEMBLY IAW SRM & DWG.
